Next Article in Journal
A Full Factorial Design Based Desirability Function Approach for Optimization of Properties of C 40/50 Concrete Class
Previous Article in Journal
A New Simulated Annealing Approach for Travelling Salesman Problem
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 323-329; doi:10.3390/mca18030323

Some Relations on Hermite Matrix Polynomials

Department of Mathematics, Faculty Science, University of Akdeniz TR-07058, Antalya, Turkey
Authors to whom correspondence should be addressed.
Published: 1 December 2013
Download PDF [553 KB, uploaded 10 March 2016]


In this study we give addition theorem, multiplication theorem and summation formula for Hermite matrix polynomials. We write Hermite matrix polynomials as hypergeometric matrix functions. We also obtain a new generating function for Hermite matrix polynomials and using this function, we prove some new results and relations.
Keywords: Hypergeometric matrix functions; Hermite matrix polynomials; generating matrix functions Hypergeometric matrix functions; Hermite matrix polynomials; generating matrix functions
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kargin, L.; Kurt, V. Some Relations on Hermite Matrix Polynomials. Math. Comput. Appl. 2013, 18, 323-329.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top